MathSciNet Relay Station
MathSciNet bibliographic data
MR2537927 34C28 (34A08 65D20)
Wu, Xiang-Jun; Shen, Shi-Lei Chaos in the fractional-order Lorenz system. Int. J. Comput. Math. 86 (2009), no. 7, 1274–1282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement